PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 3 | 439-452
Tytuł artykułu

Oscillation of second-order linear delay differential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to derive sufficient conditions for the linear delay differential equation (r(t)y′(t))′ + p(t)y(τ(t)) = 0 to be oscillatory by using a generalization of the Lagrange mean-value theorem, the Riccati differential inequality and the Sturm comparison theorem.
Bibliografia
  • [1] Barrett J.H., Oscillation theory of ordinary linear differential equations, Advances in Math., 1969, 3, 415–509 http://dx.doi.org/10.1016/0001-8708(69)90008-5
  • [2] Džurina J., Oscillation of a second order delay differential equations, Arch. Math. (Brno), 1997, 33, 309–314
  • [3] Erbe L., Oscillation criteria for second order nonlinear delay equations, Canad. Math. Bull., 1973, 16, 49–56
  • [4] Hartman P., Ordinary differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964
  • [5] Ohriska J., Oscillation of second order delay and ordinary differential equation, Czechoslovak Math. J., 1984, 34, 107–112
  • [6] Ohriska J., On the oscillation of a linear differential equation of second order, Czechoslovak Math. J., 1989, 39, 16–23
  • [7] Ohriska J., Oscillation of differential equations and v-derivatives, Czechoslovak Math. J., 1989, 39, 24–44
  • [8] Ohriska J., Problems with one quarter, Czechoslovak Math. J., 2005, 55, 349–363 http://dx.doi.org/10.1007/s10587-005-0026-9
  • [9] Willett D., On the oscillatory behavior of the solutions of second order linear differential equations, Ann. Polon. Math., 1969, 21, 175–194
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0030-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.